U.S. doctors online nowAsk doctors free
Lubbock, TX
A 27-year-old female asked:

Overdosed on trazodone 2 days ago. no appetite, a little bit of stomach pain, sinus infection is worse, diarrhea, nauseous but no vomiting? normal?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Major Depression: I commend you for being concerned about your Health! Trazadone is a medication for depression. You deserve relief from depression. Taking overdose indicates hopelessness and despair. Trileptal and Zofran (ondansetron) can cause nausea and vomiting. See a Psychiatrist for Diagnosis, Intensive Therapy for stresses of relationships, parenting, work and finances;Medication and ongoing monitoring of medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.